MAUDE Adverse Event Report: COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported that during an unspecified procedure, using a flexor ansel guiding sheath, the check-flow valve and catheter were separated.The patient outcome was not provided.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, drawings, dimensional verification, device history record, documentation, manufacturing instructions, specifications, and quality control was conducted during the investigation.One used flexor ansel guiding sheath was returned for evaluation.The dilator was not returned.The sheath was returned with the tubing separated from the hub.The flare passed through the larger setting but did not pass through the smaller setting.A document based investigation evaluation was also performed.There is no evidence to suggest the product was not made to specifications.Review of device history record shows no nonconforming events which could contribute to this failure mode.There were no other reported complaints for this lot number.Based on the available information and results of the investigation the most likely root cause could not conclusively be determined.Measures have been previously conducted to address this failure mode.Monitoring for similar complaints will continue.

Brand Name
FLEXOR ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6605271
Report Number1820334-2017-01065
Device Sequence Number11015412
Product Code DYB
UDI-Device Identifier00827002299863
UDI-Public(01)00827002299863(17)190728(10)7154821
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-7.0-18/38-45-RB-ANL2-HC
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by Manufacturer07/10/2017
Initial Report FDA Received Date06/01/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1